# SDR DLM88001684

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 37,229 hours, 31,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Link
- Part number: 59370311
- Condition: Broken
- Location: Mlg Brake Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT SYSTEM HYDRAULIC QUANTITY DECREASING EN ROUTE TO PBI.  DIVERTED TO ATL.  FOUND LEFT GEAR UPPER BRAKE HOSE SUPPORT LINK BROKEN WITH RUPTURED BRAKE LINE.
